# SDR CA151026010

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 24,058 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: 756619
- Condition: Cracked
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW INSPECTED AIRPLANE, CHECKED TIRES AND BRAKES, NOTICED SMALL CRACK ON LT WHEEL HUB ASSY.  PIC CONTACTED MAINTENANCE AND SERVICEABLE WHEEL ASSY AND MAINTENANCE WAS FLOWN TO BASE AND LT WHEEL ASSY, WITH TIRE WAS REPLACED.  NO OTHER DAMAGE WAS FOUND ON THE LANDING GEAR OR AIRPLANE.
